RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Fiz. Anal. Geom., 2001, Volume 8, Number 3, Pages 282–307 (Mi jmag347)  

This article is cited in 1 scientific paper (total in 1 paper)

A complete classification of the admissible representatons of infinite-dimensional classical matrix groups. I

N. I. Nessonov

Kharkiv State Technical University of Agriculture

Abstract: Article is first part of the paper, where the classes of unitary equivalence of admissible representation of infinite-dimensional classical groups $GL(\infty)$, $ Sp(2\infty)$, $O(2\infty)$ are exhaustively described. It contains realization of full set of admissible representations and classification of the results for group $GL(\infty)$.

Full text: PDF file (420 kB)
Full text: http:/.../abstract.php?uid=m08-0282r

Bibliographic databases:
MSC: 46L55, 46L65, 81S05
Received: 20.04.2001

Citation: N. I. Nessonov, “A complete classification of the admissible representatons of infinite-dimensional classical matrix groups. I”, Mat. Fiz. Anal. Geom., 8:3 (2001), 282–307

Citation in format AMSBIB
\Bibitem{Nes01}
\by N.~I.~Nessonov
\paper A complete classification of the admissible representatons of infinite-dimensional classical matrix groups.~I
\jour Mat. Fiz. Anal. Geom.
\yr 2001
\vol 8
\issue 3
\pages 282--307
\mathnet{http://mi.mathnet.ru/jmag347}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1868660}
\zmath{https://zbmath.org/?q=an:0991.22017}


Linking options:
  • http://mi.mathnet.ru/eng/jmag347
  • http://mi.mathnet.ru/eng/jmag/v8/i3/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. Kosyak A., “Regular, Quasi-Regular and Induced Representations of Infinite-Dimensional Groups”, Regular, Quasi-Regular and Induced Representations of Infinite-Dimensional Groups, Ems Tracts in Mathematics, 29, Eur. Math. Soc., 2018, 1–555  zmath  isi
  • Number of views:
    This page:78
    Full text:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020